Alert archive / Wyoming / High Wind Watches in 2016
High Wind Watch 16, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Oct 2, 2016, 2:51 AM MDT for 4 counties in Wyoming. It took effect at Oct 3, 2016, 9:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 2, 2016, 2:51 AM MDT (08:51 UTC)
- In effect from
- Oct 3, 2016, 9:00 AM MDT
- Expired
- Oct 3, 2016, 3:34 AM MDT
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 8.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 2420 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
165 WWUS75 KCYS 020851 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 251 AM MDT SUN OCT 2 2016 .A STRONG COLD FRONT WILL MOVE ACROSS SOUTHEAST WYOMING ON MONDAY RESULTING IN STRONG WINDS AND COOLER TEMPERATURES. STRONG WINDS WILL LIKELY LINGER THROUGH LATE MONDAY NIGHT ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING INCLUDING PORTIONS OF INTERSTATE 25 AND INTERSTATE 80. WYZ106-110-116-117-022200- /O.NEW.KCYS.HW.A.0016.161003T1500Z-161004T1500Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... BUFORD...PUMPKIN VINE...VEDAUWOO...WHITAKER...FEDERAL... HORSE CREEK 251 AM MDT SUN OCT 2 2016 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * TIMING...WEST TO SOUTHWEST WINDS WILL INCREASE BY LATE MONDAY MORNING. AFTER A BRIEF LULL MONDAY EVENING...WEST WINDS WILL LIKELY INCREASE OVER 60 MPH MONDAY NIGHT. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH MONDAY AFTERNOON BECOMING WEST BETWEEN 35 TO 45 MPH WITH GUSTS AROUND 65 MPH MONDAY NIGHT. * IMPACTS...THE POTENTIAL FOR STRONG GUSTY WINDS OVER 60 MPH WILL RESULT IN A HIGH RISK FOR BLOWOVERS AND DIFFICULTY DRIVING FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ104-109-111-022200- /O.NEW.KCYS.HW.A.0016.161003T1500Z-161004T0300Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- SOUTHWEST CARBON COUNTY- INCLUDING THE CITIES OF...SEMINOE DAM...RAWLINS...BAGGS 251 AM MDT SUN OCT 2 2016 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * TIMING...SOUTH TO SOUTHWEST WINDS WILL INCREASE MONDAY MORNING WITH THE STRONGEST WINDS EXPECTED BY EARLY MONDAY AFTERNOON. * WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH POSSIBLE. * IMPACTS...THE POTENTIAL FOR STRONG GUSTY WINDS OVER 60 MPH WILL RESULT IN A HIGH RISK FOR BLOWOVERS AND DIFFICULTY DRIVING FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
3 follow-up statements
613 WWUS75 KCYS 021920 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 120 PM MDT SUN OCT 2 2016 .A STRONG COLD FRONT WILL MOVE ACROSS SOUTHEAST WYOMING ON MONDAY RESULTING IN STRONG WINDS AND COOLER TEMPERATURES. STRONG WINDS WILL LIKELY LINGER THROUGH LATE MONDAY NIGHT ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING INCLUDING PORTIONS OF INTERSTATE 25 AND INTERSTATE 80. WYZ106-110-116-117-031200- /O.CON.KCYS.HW.A.0016.161003T1500Z-161004T1500Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... BUFORD...PUMPKIN VINE...VEDAUWOO...WHITAKER...FEDERAL... HORSE CREEK 120 PM MDT SUN OCT 2 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... * TIMING...WEST TO SOUTHWEST WINDS WILL INCREASE BY LATE MONDAY MORNING. AFTER A BRIEF LULL MONDAY EVENING...WEST WINDS WILL LIKELY INCREASE OVER 60 MPH MONDAY NIGHT. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH MONDAY AFTERNOON BECOMING WEST BETWEEN 35 TO 45 MPH WITH GUSTS AROUND 65 MPH MONDAY NIGHT. * IMPACTS...THE POTENTIAL FOR STRONG GUSTY WINDS OVER 60 MPH WILL RESULT IN A HIGH RISK FOR BLOWOVERS AND DIFFICULTY DRIVING FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ104-109-111-031200- /O.CON.KCYS.HW.A.0016.161003T1500Z-161004T0300Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- SOUTHWEST CARBON COUNTY- INCLUDING THE CITIES OF...SEMINOE DAM...RAWLINS...BAGGS 120 PM MDT SUN OCT 2 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... * TIMING...SOUTH TO SOUTHWEST WINDS WILL INCREASE MONDAY MORNING WITH THE STRONGEST WINDS EXPECTED BY EARLY MONDAY AFTERNOON. * WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH POSSIBLE. * IMPACTS...THE POTENTIAL FOR STRONG GUSTY WINDS OVER 60 MPH WILL RESULT IN A HIGH RISK FOR BLOWOVERS AND DIFFICULTY DRIVING FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ RUBIN
979 WWUS75 KCYS 030334 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 934 PM MDT SUN OCT 2 2016 .A STRONG COLD FRONT WILL MOVE ACROSS SOUTHEAST WYOMING ON MONDAY RESULTING IN STRONG WINDS AND COOLER TEMPERATURES. STRONG WINDS WILL LIKELY LINGER THROUGH LATE MONDAY NIGHT ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING INCLUDING PORTIONS OF INTERSTATE 25 AND INTERSTATE 80. WYZ106-110-116-117-031200- /O.NEW.KCYS.HW.W.0019.161003T1500Z-161004T0300Z/ /O.EXT.KCYS.HW.A.0016.161004T0300Z-161004T1500Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... BUFORD...PUMPKIN VINE...VEDAUWOO...WHITAKER...FEDERAL... HORSE CREEK 934 PM MDT SUN OCT 2 2016 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. * TIMING...WEST TO SOUTHWEST WINDS WILL INCREASE BY LATE MONDAY MORNING. AFTER A BRIEF LULL MONDAY EVENING...WEST WINDS WILL LIKELY INCREASE OVER 60 MPH MONDAY NIGHT. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH MONDAY AFTERNOON BECOMING WEST BETWEEN 35 TO 45 MPH WITH GUSTS AROUND 65 MPH MONDAY NIGHT. * IMPACTS...THE POTENTIAL FOR STRONG GUSTY WINDS OVER 60 MPH WILL RESULT IN A HIGH RISK FOR BLOWOVERS AND DIFFICULTY DRIVING FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ104-109-111-031200- /O.UPG.KCYS.HW.A.0016.161003T1500Z-161004T0300Z/ /O.NEW.KCYS.HW.W.0019.161003T1500Z-161004T0300Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- SOUTHWEST CARBON COUNTY- INCLUDING THE CITIES OF...SEMINOE DAM...RAWLINS...BAGGS 934 PM MDT SUN OCT 2 2016 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...SOUTH TO SOUTHWEST WINDS WILL INCREASE MONDAY MORNING WITH THE STRONGEST WINDS EXPECTED BY EARLY MONDAY AFTERNOON. * WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS...THE POTENTIAL FOR STRONG GUSTY WINDS OVER 60 MPH WILL RESULT IN A HIGH RISK FOR BLOWOVERS AND DIFFICULTY DRIVING FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
983 WWUS75 KCYS 030934 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 334 AM MDT MON OCT 3 2016 .A STRONG COLD FRONT WILL MOVE ACROSS SOUTHEAST WYOMING ON MONDAY RESULTING IN STRONG WINDS AND COOLER TEMPERATURES. STRONG WINDS WILL LIKELY LINGER THROUGH LATE MONDAY NIGHT ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING INCLUDING PORTIONS OF INTERSTATE 25 AND INTERSTATE 80. WYZ106-110-116-117-032200- /O.CON.KCYS.HW.W.0019.161003T1500Z-161004T1500Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... BUFORD...PUMPKIN VINE...VEDAUWOO...WHITAKER...FEDERAL... HORSE CREEK 334 AM MDT MON OCT 3 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 AM MDT TUESDAY... * TIMING...WEST TO SOUTHWEST WINDS WILL INCREASE BY LATE THIS MORNING. THERE MAY BE A BRIEF LULL MONDAY EVENING...BUT WEST WINDS WILL LIKELY INCREASE OVER 60 MPH ONCE AGAIN LATE TONIGHT. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH THIS AFTERNOON BECOMING WEST BETWEEN 35 TO 45 MPH WITH GUSTS AROUND 65 MPH TONIGHT. * IMPACTS...THE POTENTIAL FOR STRONG GUSTY WINDS OVER 60 MPH WILL RESULT IN A HIGH RISK FOR BLOWOVERS AND DIFFICULTY DRIVING FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ104-109-111-032200- /O.CON.KCYS.HW.W.0019.161003T1500Z-161004T0300Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- SOUTHWEST CARBON COUNTY- INCLUDING THE CITIES OF...SEMINOE DAM...RAWLINS...BAGGS 334 AM MDT MON OCT 3 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... * TIMING...SOUTH TO SOUTHWEST WINDS WILL INCREASE MONDAY MORNING WITH THE STRONGEST WINDS EXPECTED BY EARLY MONDAY AFTERNOON. * WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH. * IMPACTS...THE POTENTIAL FOR STRONG GUSTY WINDS OVER 60 MPH WILL RESULT IN A HIGH RISK FOR BLOWOVERS AND DIFFICULTY DRIVING FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Oct 2, 12:20 AM MDT, 2 hours 31 minutes earlier.
Area forecast discussion, Oct 2, 12:20 AM MDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 1220 AM MDT Sun Oct 2 2016 .SHORT TERM...(This evening through Sunday) Issued at 229 PM MDT Sat Oct 1 2016 Tonight...Inherited gridded forecast for showers and thunderstorms in nice shape looking at where cumulus field has been developing across southeast Wyoming from the Sierra Madre range eastward across the Laramie Valley and over Laramie County including Cheyenne. Will thus paint isolated to widely scattered showers and thunderstorms through early evening in appropriate locales with clearing skies thereafter. Sunday/Sunday night...Southwest flow aloft strengthens somewhat as the impressive upper trough approaches from the Great Basin states. Warm temperatures aloft, 700 mb temperatures over 8 Celsius, will act to cap most convection from developing in the afternoon, although expect isolated afternoon thunderstorms over and near the Northern Laramie, Snowy and Sierra Madre Ranges in the proximity of a surface trough convergence axis. Continued warm again per 700 mb temperatures and have gone close and compromised with the NAM and GFS MOS highs. Expect scattered showers and thunderstorms to erupt in the evening mainly along and east of I-25 near the 700 mb theta-e ridge axis aided by diffluent flow aloft as the capping inversion is overcome. Scattered showers and isolated thunderstorms will continue after midnight primarily north of a Douglas to Torrington to Alliance line. Monday...The potent trough aloft moves from northeast Nevada in the morning to eastern Montana by evening with the quite strong Pacific cold front moving across southeast Wyoming by evening. Scattered to numerous showers and isolated thunderstorms associated with the baroclinic band will affect areas north of a Cheyenne to Alliance line in the afternoon. Strong west winds will follow the cold front with winds approaching high wind criteria across portions of Carbon, Converse and Albany counties. Compromised between NAM and GFS MOS highs for temperatures. A few strong to severe storms possible over the northern Nebraska Panhandle in the afternoon and evening ahead of the cold front near a theta-e ridge axis. This is based on projected shear and instability, as covered by the Storm Prediction Center marginal risk area. Monday night...Scattered evening showers and thunderstorms in the cyclonic flow aloft north of a Laramie to Alliance line with strong downslope west winds limiting shower coverage east of I-25. Showers decreasing in coverage after midnight. Brisk winds will limit cooling potential and overnight low temperatures in the wake of the cold front. .LONG TERM...(Sunday night through Saturday) Issued at 229 PM MDT Sat Oct 1 2016 The main concern with this portion of the forecast is how the upper level trof will evolve during the week. Tuesday-Tuesday night: The latest ensembles and deterministic runs are showing the dry slot impacting the area as the upper level closed low lifts into the northern plains. As a result, we may not see much in the way of precip. with this system except for some early morning snow showers in the mountains, but they will most likely not yield to much more than an inch of snow. The main concern still appears to be the gusty wind and cooler conditions, but the wind will have a downslope component which will tend to offset the cooling a bit mainly in the foothills and plains east of the Laramie Range. The strongest winds will most likely be in Converse and Niobrara counties and the gap areas near bordeaux/arlington since there will be more subsidence in those regions. Wednesday-Saturday: The models are starting to show some hints of a secondary trof moving through the back side of the main closed low on Wednesday into Thursday. This system may send another surge of colder air on Wednesday afternoon into Wednesday evening. The models are also showing some decent cyclogenesis developing taking place across northeast Colorado in response to this trof. The GEFS ensembles are showing some hints of this secondary trof as well, but the NAEFS is not quite as evident. If this secondary trof does start panning out, much of Southern Wyoming and the Southern Nebraska Panhandle may see our first snow of the season after the passage of the secondary cold front on Wednesday night. The next question beyond that timeframe is how progressive this wave will be which will impact the duration of precipitation. Regardless, it looks like temperatures will remain below normal through Thursday with afternoon highs only in the 50s, but if colder air/precip. moves in on Thursday much of southern Wyoming and the southern Nebraska panhandle may struggle to reach 50. Friday and Saturday: Zonal Flow should return to the region on Friday and Saturday which will allow temperatures to return milder conditions. If any more shortwaves track along the Canadian border it may be quite && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1217 AM MDT Sun Oct 2 2016 VFR conditions to prevail at area airfields through Sunday. There will be increasing chances for shower/thunderstorm activity after after 00z. Will evaluate the potential additional of VCTS/VCSH at a few sites with the 12z issuance. && .FIRE WEATHER... Issued at 229 PM MDT Sat Oct 1 2016 Minimal concerns based on expected humidities. Strong cold frontal passage Monday afternoon and evening with strong west winds behind the cold front. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...RUBIN LONG TERM...REC AVIATION...CAH FIRE WEATHER...RUBIN
Hazardous weather outlook, Oct 1, 8:58 PM MDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 858 PM MDT SAT OCT 1 2016 WYZ101>119-030300- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 858 PM MDT SAT OCT 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED AFTERNOON THUNDERSTORMS WILL DEVELOP SUNDAY WEST OF THE LARAMIE RANGE. THUNDERSTORM CHANCES WILL INCREASE EAST OF THE LARAMIE RANGE SUNDAY NIGHT AND MONDAY. ACCUMULATING SNOW WILL BE POSSIBLE ABOVE 6000 FEET TUESDAY THROUGH WEDNESDAY AS A LOW PRESSURE SYSTEM AND STRONG COLD FRONT MOVE THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-003-019>021-054-055-095-096-030300- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 858 PM MDT SAT OCT 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES WILL INCREASE SUNDAY NIGHT AND MONDAY. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON ACROSS THE NORTHERN HALF OF THE NEBRASKA PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
High Wind Watches in Wyoming, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.